Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Repeated irregular heartbeats, dizziness, fatigue, tests showed PVC, intermittent weakness in legs, suspicion of trapped nerve. What treatment can be taken?

Hi, I am a 44 year old mother. I have been suffering with irregular heartbeats dizziness and fatigue for 5 months. After blood tests, ecgs etc have a diagnosis of PVCs from cardiologist . I know this in itself is not harmful but I am wondering why it has come about. Sometimes I have days of 10 PVCs per minute. I keep worrying there is something more serious triggering this as for two years I have had intermitent weak feelings in right leg and arm and have worried about neurological conditions. Both the weakness and PVCs are exacerbated by small amount of alcohol or small amount of exercise. I have now given up alcohol completely for 3 months and am scared to exercise due to PVCs and weird leg feelings ( my ankle and top of foot is also stiff and I limp in the mornings and when I first stand up). I have been to doctor several times with the leg/arm problems but was usually dismissed after reflex tests normal. More recently the Doctor testing me for the heartbeat poblem took more notice of my weak feelings and thought it may be trapped nerve. She sent me for tests - needles and electric shocks in muscles - all normal. I keep thinking I should have been sent for an MRI scan . No numbness in my face but my memmory seems worse. Am I worrying unessesarily?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Ma'm
Thanks for your query to us.
PVCs with no structural heart disease on ECHO and no episode of loss of consciousness/ blackout are benign entities and should not be given much importance. You did the right thing by stopping alcohol consumption. You must continue with your exercise and see how your body responds to it. An abnormality of thyroid, electrolytes, liver and kidney may be associated with muscular fatigue. Please follow your physicians advise regarding same.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor